Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Analytic continuation of multiple zeta functions


Author: Jianqiang Zhao
Journal: Proc. Amer. Math. Soc. 128 (2000), 1275-1283
MSC (1991): Primary 11M99; Secondary 30D30, 30D10
Published electronically: August 5, 1999
MathSciNet review: 1670846
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we shall define the analytic continuation of the multiple (Euler-Riemann-Zagier) zeta functions of depth $d$:

\begin{displaymath}\zeta(s_1,\dots,s_d):= \sum _{0<n_1 < n_2<\cdots<n_d} \frac{1}{n_1^{s_1}n_2^{s_2}\cdots n_d^{s_d}},\end{displaymath}

where $\re(s_d)>1$ and $\sum _{j=1}^d\re(s_j)>d$. We shall also study their behavior near the poles and pose some open problems concerning their zeros and functional equations at the end.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11M99, 30D30, 30D10

Retrieve articles in all journals with MSC (1991): 11M99, 30D30, 30D10


Additional Information

Jianqiang Zhao
Affiliation: Department of Mathematics, Brown University, Providence, Rhode Island 02912
Address at time of publication: Department of Mathematics, University of Pennsylvania, Philadelphia, Pennsylvania 19104
Email: jzhao@math.brown.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05398-8
PII: S 0002-9939(99)05398-8
Keywords: Analytic continuation, multiple zeta function, generalized function
Received by editor(s): June 21, 1998
Published electronically: August 5, 1999
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 2000 American Mathematical Society